# SDR DALA2024051305127

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 60,639 hours, 31,932 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 R/H FLAP TRUNNION TORSION ASSY HAS GOUGING DAMAGE. CORRECTIVE ACTION: REPAIRED PER AD CARD 5757-01025-07D. (0336221)
